MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION OLG-2800A; CARBON DIOXIDE MONITOR

NIHON KOHDEN CORPORATION OLG-2800A; CARBON DIOXIDE MONITOR
Model Number OLG-2800A
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nurse reported that the co2 monitor was delivering inaccurate readings, and that it was being caused by the high flow rate of the nasal cannula.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The nurse reported that the co2 monitor was delivering inaccurate readings, and that it was being caused by the high flow rate of the nasal cannula.
 
Additional Manufacturer Narrative
Details of the complaint: on (b)(6) 2018, (b)(6) reported the co2 monitor olg-2800a sn:(b)(4) was having accuracy issues.Service requested: troubleshooting/assistance.Service performed: the customer was found to be using the wrong type of nasal cannula/flow rate combination, which caused the inaccurate readings.Investigation result: the root cause was determined to be user error/education.Customer did not have the proper set up.The device was operating within specifications.The device was in use with a patient and there was no reported harm.
 
Additional Manufacturer Narrative
H10: additional narrative: on (b)(6) 2018, (b)(6) reported the co2 monitor olg-2800a sn:(b)(6) was having accuracy issues.Service requested: troubleshooting/assistance.Service performed: the customer was found to be using the wrong type of nasal cannula/flow rate combination, which caused the inaccurate readings.Investigation result: the root cause was determined to be user error/education.Customer did not have the proper set up.The device was operating within specifications.The device was in use with a patient and there was no reported harm.Based on the given information, this complaint record can be closed as no further investigation is needed at this time.Corrected information: g4.Date received by manufacturer: should be 06/06/2018 not 07/09/2018 as listed on mdr initial report.
 
Event or Problem Description

Brand Name
OLG-2800A
Common Device Name
CARBON DIOXIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key7671848
Report Number8030229-2018-00250
Device Sequence Number2771351
Product Code CCK
UDI-Device Identifier04931921103814
UDI-Public4931921103814
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2019
Report Date (Section F) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOLG-2800A
Device Catalogue NumberOLG-2800A
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2019
Device Age63 MO
Event Location Hospital
Date Report to Manufacturer08/01/2019
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer07/09/2018
03/18/2019
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date03/19/2019
08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NOT APPLICABLE
Patient Sequence Number1
Date Report Sent to FDA08/01/2019